On the operational representation of some hypergeometric polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 38  (1967), p. 27-32
@article{RSMUP_1967__38__27_0,
     author = {Chaudhuri, Jyoti},
     title = {On the operational representation of some hypergeometric polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {38},
     year = {1967},
     pages = {27-32},
     zbl = {0148.29902},
     mrnumber = {219758},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__38__27_0}
}
Chaudhuri, Jyoti. On the operational representation of some hypergeometric polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 38 (1967) , pp. 27-32. http://www.numdam.org/item/RSMUP_1967__38__27_0/

1 A. Erdelyi. - Higher Transcendental Functions, vol. 1.

2 N.W. Mclachlan and P. Humbert. - Formulaire pour le Calcul Symbolique. | JFM 66.0502.01

3 N.W. Mclachlan, P. Humbert and L. Poli - Supplement au Formulaire pour le Calcul Symbolique. | Numdam | Zbl 0039.32804

4 N.G. Shabde - Bulletin of the Calcutta Mathematical Society, 34 (1942). | MR 7816

5 G. Szego - Orthogonal Polynomials, (1959). | MR 106295